| Model Number |
MMT-723RNAS |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/10/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Insulin pump was received with constant a21 alarm due to faulty b1/mb.Unable to perform the displacement test and a21,a17 alarm test and self test or verify a17 and a21 alarm due to faulty b1/mb currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had multiple pump error alarm.The customer's blood glucose was 214 mg/dl.Customer reports they were able to clear the alarm.The customer stated that they had performed the self test and the test was passed.The troubleshooting was performed for pump error.The insulin pump will not be returned for analysis.